# SDR 99ZZZX538

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3292M
- Make and model: Cessna 402C
- Aircraft serial: 402C0304
- Engine: Cont TSIO520VB
- System (JASC): 7414 · Magneto/Distributor
- Part: Slinger
- Part number: 1051678
- Condition: Missing
- Location: Magneto
- Part time: 285 hours
- Component: 106006061
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, DIQSCOVERED L.E. LEFT MAGNETO HAD OIL INTERNALLY.   DISSAMBLED MAGNETO IAW OM.  FOUND OIL SLINGER WAS NOT INSTALLED.
